MAUDE Adverse Event Report: WALKMED, LLC WALKMED; RESERVOIR BAG

WALKMED, LLC WALKMED; RESERVOIR BAG
Model Number 204821
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/10/2019
Type of Reportable Event Malfunction
Event or Problem Description
The clinic stated that during setup, "particles" were observed in several ipr 150 medication reservoirs after opening the bag and also filling.No medical intervention or injury reported.Product was misplaced at the facility and therefore will not be returned for investigation.This is a first time occurrence for this issue for this product.

Brand Name
WALKMED
Common Device Name
RESERVOIR BAG
Manufacturer (Section D)
WALKMED, LLC
14190 east jewell ave
unit 10
aurora CO 80012
MDR Report Key9597933
Report Number3000204189-2020-00001
Device Sequence Number352761
Product Code FPA
UDI-Device Identifier00859695006053
UDI-Public(01)00859695006053(17)231025(10)21018511
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K870524
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/25/2023
Device Model Number204821
Device Catalogue Number204821
Device Lot Number21018511
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2019
Initial Report FDA Received Date01/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;